# SDR YENA2021062500406

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 39,538 hours, 25,457 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, WEAR ON RH WING FIXED LEADING EDGE SKIN FROM RIB22-RIB24 ; REF TOMX NR 00605: REPLACED FIXED LEADING EDGE SKIN RIB17-23 RH WING IAW SRM 51-42-02 PAR. 6 FIG 2, SRM 51-43-04 PAR.5 FIG 2, AND 51-42-02 PAR 5 FIG 2.
